# SDR RRXA991292

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, FWD AT STRAP, FRAME, AT STA 160, BETWEEN LONGERONS 36 AND LONGERON 35 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED STRAP AND REPAIR FASTENERS IAW DC8 SRM 51-1-4 AND 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
